Alert archive / Virginia / Wind Advisories in 2007

Wind Advisory 26, NWS Blacksburg, VA

November 14, 20074 counties in Virginia; Alleghany County, Ashe County, Watauga County, North Carolina

NWS Blacksburg, VA issued this wind advisory at Nov 14, 2007, 2:46 PM EST for 4 counties in Virginia; Alleghany County, Ashe County, Watauga County, North Carolina. It took effect at Nov 15, 2007, 6:00 AM EST. It was in force for 18 hr.

The area

The counties it named.

The facts

Issued
Nov 14, 2007, 2:46 PM EST (19:46 UTC)
In effect from
Nov 15, 2007, 6:00 AM EST
Expired
Nov 16, 2007, 12:00 AM EST
In force
18 hr
Issued by
NWS Blacksburg, VA

Counties Alleghany County, NC, Ashe County, NC, Watauga County, NC, Carroll County, VA, City of Galax, VA, Floyd County, VA, Grayson County, VA

The radar

The Roanoke radar (KFCX), 86 km from the middle of the area, began a volume at 19:48 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Greensboro/Hi Pt, NC (KGSO), launched 12:00Z, 7.8 hours before the alert went out and 120 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Greensboro/Hi Pt, NC at 12:00Z on 2007-11-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 29 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Greensboro/Hi Pt, NC at 12:00Z on 2007-11-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 67 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
29 J/kg
Mixed-layer CIN
-145 J/kg
Mixed-layer LCL
986 m above ground
0-6 km bulk shear
22 kt
0-1 km storm-relative helicity
67 m²/s²
0-3 km storm-relative helicity
80 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS71 KRNK 141946
NPWRNK

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BLACKSBURG VA
246 PM EST WED NOV 14 2007

...STRONG WINDS EXPECTED OVER THE BLUE RIDGE THURSDAY...

.A COLD FRONT IS GOING TO SWEEP ACROSS THE AREA LATE TONIGHT
BRINGING A BIG CHANGE IN AIRMASS. WINDS ARE GOING TO SHIFT TO THE
NORTHWEST BEHIND THE FRONT AND GUST AS HIGH AS 45 MPH ALONG THE
HIGHER TERRAIN BY DAWN THURSDAY. AS THE HIGH BEGINS BUILDING INTO
THE REGION THURSDAY EVENING...WINDS WILL DIMINISH TO BELOW
ADVISORY LEVELS.

NCZ001-002-018-VAZ015>017-150400-
/O.NEW.KRNK.WI.Y.0026.071115T1100Z-071116T0500Z/
ASHE-ALLEGHANY NC-WATAUGA-GRAYSON-CARROLL-FLOYD-
INCLUDING THE CITIES OF...WEST JEFFERSON...SPARTA...BOONE...
INDEPENDENCE...GALAX...FLOYD
246 PM EST WED NOV 14 2007

...WIND ADVISORY IN EFFECT FROM 6 AM THURSDAY TO MIDNIGHT EST
THURSDAY NIGHT...

THE NATIONAL WEATHER SERVICE IN BLACKSBURG HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 6 AM THURSDAY TO MIDNIGHT EST
THURSDAY NIGHT. 

NORTHWEST WINDS OF 15 TO 30 MPH...WITH GUSTS AS HIGH AS 50 MPH CAN
BE ANTICIPATED ACROSS THE HIGHER TERRAIN OF THE BLUE RIDGE. THIS
WILL OCCUR MOST OF THE DAY THURSDAY. 

WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION. ALSO...SECURE ANY LOOSE
OUTDOOR OBJECTS SUCH AS TRASH CANS. 

 

$$


05
5 follow-up statements
000 
WWUS71 KRNK 150417
NPWRNK

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BLACKSBURG VA
1117 PM EST WED NOV 14 2007

...STRONG WINDS EXPECTED OVER THE BLUE RIDGE THURSDAY...

.A COLD FRONT IS GOING TO SWEEP ACROSS THE AREA LATE TONIGHT
BRINGING A BIG CHANGE IN AIRMASS. WINDS ARE GOING TO SHIFT TO THE
NORTHWEST BEHIND THE FRONT AND GUST AS HIGH AS 45 MPH ALONG THE
HIGHER TERRAIN BY DAWN THURSDAY. AS THE HIGH BEGINS BUILDING INTO
THE REGION THURSDAY EVENING...WINDS WILL DIMINISH TO BELOW
ADVISORY LEVELS.

NCZ001-002-018-VAZ015>017-151230-
/O.CON.KRNK.WI.Y.0026.071115T1100Z-071116T0500Z/
ASHE-ALLEGHANY NC-WATAUGA-GRAYSON-CARROLL-FLOYD-
INCLUDING THE CITIES OF...WEST JEFFERSON...SPARTA...BOONE...
INDEPENDENCE...GALAX...FLOYD
1117 PM EST WED NOV 14 2007

...WIND ADVISORY REMAINS IN EFFECT FROM 6 AM THURSDAY TO MIDNIGHT
EST THURSDAY NIGHT...

A WIND ADVISORY REMAINS IN EFFECT FROM 6 AM THURSDAY TO MIDNIGHT
EST THURSDAY NIGHT. 

NORTHWEST WINDS OF 15 TO 30 MPH...WITH GUSTS AS HIGH AS 50 MPH
CAN BE ANTICIPATED ACROSS THE HIGHER TERRAIN OF THE BLUE RIDGE.
THIS WILL OCCUR MOST OF THE DAY THURSDAY.

WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION. ALSO...SECURE ANY LOOSE
OUTDOOR OBJECTS SUCH AS TRASH CANS.

$$
000 
WWUS71 KRNK 150907
NPWRNK

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BLACKSBURG VA
407 AM EST THU NOV 15 2007

...STRONG WINDS EXPECTED ACROSS THE BLUE RIDGE THROUGH EARLY
TONIGHT...

.STRONG NORTHWEST WINDS IN THE WAKE OF AN EXITING COLD FRONT WILL
INCREASE ACROSS THE REGION THIS MORNING AND THEN CONTINUE THROUGH
EARLY TONIGHT. THIS WILL RESULT IN GUSTS TO 50 MPH ACROSS THE
HIGHER TERRAIN THROUGH THIS EVENING. AS HIGH PRESSURE BEGINS
BUILDING INTO THE REGION TONIGHT...WINDS WILL DIMINISH TO BELOW
ADVISORY LEVELS AFTER MIDNIGHT.


NCZ001-002-018-VAZ015>017-151715-
/O.CON.KRNK.WI.Y.0026.071115T1100Z-071116T0500Z/
ASHE-ALLEGHANY NC-WATAUGA-GRAYSON-CARROLL-FLOYD-
INCLUDING THE CITIES OF...WEST JEFFERSON...SPARTA...BOONE...
INDEPENDENCE...GALAX...FLOYD
407 AM EST THU NOV 15 2007

...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EST TONIGHT...

A WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EST TONIGHT. 

NORTHWEST WINDS OF 15 TO 30 MPH...WITH GUSTS AS HIGH AS 50 MPH
CAN BE ANTICIPATED ACROSS THE HIGHER TERRAIN OF THE BLUE RIDGE.
THE STRONGEST OF THE WINDS CAN BE EXPECTED THIS AFTERNOON INTO
EARLY THIS EVENING.

WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION. ALSO...SECURE ANY LOOSE
OUTDOOR OBJECTS SUCH AS TRASH CANS.

$$
000 
WWUS71 KRNK 151650
NPWRNK

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BLACKSBURG VA
1150 AM EST THU NOV 15 2007

...STRONG WINDS EXPECTED ACROSS THE BLUE RIDGE THROUGH EARLY
FRIDAY...


NCZ001-002-018-VAZ015>017-160100-
/O.CON.KRNK.WI.Y.0026.000000T0000Z-071116T0500Z/
ASHE-ALLEGHANY NC-WATAUGA-GRAYSON-CARROLL-FLOYD-
INCLUDING THE CITIES OF...WEST JEFFERSON...SPARTA...BOONE...
INDEPENDENCE...GALAX...FLOYD
1150 AM EST THU NOV 15 2007

...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EST TONIGHT...

A WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EST TONIGHT. 

EXPECT NORTHWEST WINDS OF 15 TO 30 MPH...WITH GUSTS OF 40 TO 55
MPH. THE STRONGEST OF THE WINDS CAN BE EXPECTED THIS AFTERNOON
INTO EARLY THIS EVENING.

WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION. ALSO...SECURE ANY LOOSE
OUTDOOR OBJECTS SUCH AS TRASH CANS.

$$
000 
WWUS71 KRNK 152347
NPWRNK

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BLACKSBURG VA
647 PM EST THU NOV 15 2007

...STRONG WINDS EXPECTED ACROSS THE BLUE RIDGE THROUGH EARLY
FRIDAY...

NCZ001-002-018-VAZ015>017-160500-
/O.CON.KRNK.WI.Y.0026.000000T0000Z-071116T0500Z/
ASHE-ALLEGHANY NC-WATAUGA-GRAYSON-CARROLL-FLOYD-
INCLUDING THE CITIES OF...WEST JEFFERSON...SPARTA...BOONE...
INDEPENDENCE...GALAX...FLOYD
647 PM EST THU NOV 15 2007

...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EST TONIGHT...

A WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EST TONIGHT. 

EXPECT NORTHWEST WINDS OF 15 TO 30 MPH...WITH OCCASIONAL GUSTS
BETWEEN 40 AND 50 MPH IN SOME SPOTS. 

WIND GUSTS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY
FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. ALSO...SECURE ANY
LOOSE OUTDOOR OBJECTS SUCH AS TRASH CANS.

$$
000 
WWUS71 KRNK 160449
NPWRNK

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BLACKSBURG VA
1149 PM EST THU NOV 15 2007

...NORTHWEST WINDS SLOWLY DIMINISHING...	


NCZ001-002-018-VAZ015>017-160600-
/O.EXP.KRNK.WI.Y.0026.000000T0000Z-071116T0500Z/
ASHE-ALLEGHANY NC-WATAUGA-GRAYSON-CARROLL-FLOYD-
INCLUDING THE CITIES OF...WEST JEFFERSON...SPARTA...BOONE...
INDEPENDENCE...GALAX...FLOYD
1149 PM EST THU NOV 15 2007

...WIND ADVISORY WILL EXPIRE AT MIDNIGHT EST TONIGHT...

THE WIND ADVISORY WILL EXPIRE AT MIDNIGHT EST TONIGHT. 

NORTHWEST WINDS SHOULD CONTINUE TO SLOWLY DIMINISH OVERNIGHT WITH
GUSTS REMAINING BELOW ADVISORY THRESHOLDS. HOWEVER SPEEDS OF 15 TO
25 MPH WITH GUSTS UP TO 40 MPH WILL LINGER INTO THE EARLY MORNING
HOURS.

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Blacksburg, VA wrote its last area forecast discussion before this wind advisory went out at Nov 14, 1:12 PM EST, 1 hour 34 minutes earlier.

Area forecast discussion, Nov 14, 1:12 PM EST, 1 hour 34 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BLACKSBURG VA
112 PM EST WED NOV 14 2007

.SYNOPSIS...
A WEAK FRONT ACROSS THE AREA THIS MORNING WILL GRADUALLY DISSIPATE.
A MUCH STRONGER COLD FRONT WILL DIVE SOUTHEAST INTO THE REGION
TONIGHT AND THEN OFFSHORE ON THURSDAY. COLD HIGH PRESSURE WILL BUILD
IN BEHIND THE FRONT THURSDAY BRINGING BLUSTERY AND COLDER WEATHER
ALONG WITH MOUNTAIN SNOW SHOWERS THROUGH THURSDAY NIGHT.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
HAVE MADE SOME ADJUSTMENTS TO MAXIMUM TEMPERATURES FOR TODAY BASED
ON CURRENT OBSERVATIONS AND SATELLITE TRENDS. AREAS IN THE EAST
THAT HAVE CLEARED OUT WILL STILL GET WELL INTO THE 60S.
TEMPERATURES WILL BE MUCH SLOWER TO RISE IN THE MOUNTAINS. HAVE
ALSO SLOWED DOWN THE ARRIVAL OF THE CHANCE OF RAIN IN THE WEST.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH FRIDAY/...
MODELS CONTINUE TO SHOW A QUITE AMPLIFIED S/W TROF DIGGING TOWARD
THE AREA THURSDAY PRECEDED BY STRONG SURFACE COLD FRONT LATER
TONIGHT INTO THURSDAY MORNING. TIMING REMAINS QUITE CLOSE IN
BRINGING BEST BAND OF LIFT INTO THE WEST BY MIDNIGHT BEFORE JUMPING
EAST OF THE MOUNTAINS IN THE PREDAWN HOURS THURSDAY. INCREASING SW
JET ALOFT ALONG WITH GOOD MOISTURE TRANSPORT SUPPORTS CONTINUING WITH
A PERIOD OF LIKELY/CAT POPS OVERNIGHT AND OVER THE EASTERN THIRD
INTO THURSDAY MORNING. FORECAST SURFACE INSTABILITY ALSO BETTER
ESPCLY WEST/SW TIER OVERNIGHT...SO WILL HAVE CONCERN WITH MIX DOWN
OF WINDS ALOFT VIA LOW TOPPED FAST MOVING CONVECTION PENDING HOW
ORGANIZED THE SHRA BANDS BECOME. GIVEN RATHER FAST MOVEMENT
APPEARS QPF OF A QUARTER TO HALF INCH LIKELY EXCEPT LOCALLY HIER
WHERE MORE CONVECTION MIXES IN.

FRONT SHOULD BE NEAR THE BLUE RIDGE BY 12Z THURSDAY WITH STRONG
SURGE OF NW WINDS ACROSS THE WESTERN RIDGES TAKING SHAPE AS THE
85H FRONT CROSSES. EXPECT BRIEF DRY SLOT TO QUICKLY END SHRA WEST
EARLY ON BUT LIKELY LINGERING THRU MID MORNING PIEDMONT AS THE
FRONT SLOWS UP EXITING THE RIDGES. ONCE THE UPPER TROF SWINGS THRU
AND COLD ADVECTION TAKES OVER CONCERN WILL BE WITH GRADIENT NW
WINDS GIVEN GOOD MIXING/LOWERING INVERSION LEVELS AND 35-40 KNOT
850 MB SPEEDS THRU THU EVENING. COULD SEE WIND ADVISORY CRITERIA
NW NC RIDGES AS WELL PARTS OF THE VA BLUE RIDGE INTO THU NIGHT SO
WILL MENTION IN THE HWO SINCE MAINLY 3RD PERIOD FOR NOW. SHOWERS
SHOULD BE ALL BUT GONE BY EARLY AFTERNOON...WITH GOOD SHOT AT
SEEING LOW LVL MOISTURE OFF THE LAKES BRING SNOW SHOWERS INTO THE
SE WVA UPSLOPE REGION BY THU NIGHT. ALTHO GROUND TEMPS STILL
RATHER WARM...APPEARS OVERNIGHT TIMING GOOD FOR SOME ACCUMULATION
ESPCLY NW SLOPES WHERE RAISED POPS TO LIKELYS INTO EARLY FRIDAY.
COULD EVEN SEE SOME LIGHT AMOUNTS DOWN INTO THE NW NC RIDGES SO
ALSO EXPANDED POPS BASED ON DEEP NW FLOW AND AMPLE RH SIMILAR TO
THE GFS. GIVEN THE TIMING OF THE FRONT...LOW TEMPS QUITE TRICKY
TONIGHT SINCE TEMPS WILL DROP QUICKLY AFTER FROPA EARLY THU...BUT
REMAIN QUITE MILD OVER THE EAST WHERE MAY SEE VALUES STUCK IN THE
60S FOR THE MOST PART. OTRW STEADY OR FALLING TEMPS BACK INTO THE
30S WEST THURSDAY AND 40S TO LOW 50S ELSEWHERE.

CLOUDS/SNOW SHOWERS MAY LINGER SE WVA INTO FRIDAY AFTERNOON BUT MAINLY
LIGHT AS MOISTURE DECREASES UNDER RIDGING AND WEAKENING COLD
ADVECTION IN THE AFTERNOON. ELSEWHERE PARTLY TO MOSTLY SUNNY
FRIDAY BUT QUITE CHILLY WITH HIGHS 30S/40S WEST AND ONLY NEAR 50
SE.

&&

.LONG TERM /FRIDAY NIGHT THROUGH TUESDAY/...
NEW 00Z MODEL RUNS REMAIN INCONSISTENT WITH TIMING/STRENGTH OF
FEATURES FROM THIS WEEKEND INTO NEXT WEEK. HOWEVER CURRENT TRENDS
NOW SUGGESTING A MUCH WEAKER PATTERN AS CURRENT TROF EVOLVES INTO
WEAK S/W RIDGING BY EARLY NEXT WEEK PER THE LATEST GFS. OTRW A
WEAK WARM FRONT MAY BRING A LOW CHANCE OF SHOWERS TO THE WESTERN
FA SATURDAY. GUIDANCE FROM HPC SUGGESTS A WEAKER SYSTEM DUE TO
FLATTER/BROAD TROUGH IN THE MEANS AND FURTHER EAST. FOR NOW WILL
KEEP POPS ON THE LOW END...ALTHOUGH THERE WILL BE A PERIOD IN THE
SUN-TUE TIME FRAM WHERE MAY NEED TO GO HIGHER...AND AT THIS POINT
SUNDAY NIGHT- MONDAY LOOKS LIKE OUR BEST CHANCE FOR RAIN...WITH
BETTER CHANCE OVER THE SRN CWA. TEMPS DURING THIS PERIOD WILL BE
SEASONAL TO ABOVE NORMAL AS WAA TAKES PLACE FROM SAT-SUN.

&&

.AVIATION /18Z WEDNESDAY THROUGH MONDAY/...
IFR CEILINGS AND MVFR FOG ARE STILL OVER SOUTHEAST WEST VIRGINIA
THIS AFTERNOON. CEILINGS WILL VERY SLOWLY LIFT TO MVFR LEVEL BY
THE END OF THE DAY.

MVFR CEILINGS WILL SPREAD ACROSS THE FORECAST AREA BETWEEN 00-06Z
TONIGHT WITH LIGHT TO MODERATE SHOWERS JUST AHEAD OF A STRONG COLD
FRONT. SURFACE WINDS AT ROA/LYH/DAN WILL DIMINSIH A LITTLE THIS
EVENING...BUT NOT GO LIGHT AND VARIABLE. STILL ENOUGH DIFFERENCE
BETWEEN SURFACE WINDS AND INCREASING SOUTHWEST LOW LEVEL JET
OVERNIGHT TO KEEP LOW LEVEL WIND SHEAR IN THE TAFS.

CEILINGS AND VISIBILITIES WILL RAPIDLY BECOME VFR BEHIND THE FRONT
AT ROA/LYH/DAN. STRONG WINDS ARE EXPECTED BEHIND THE FRONT ON
THURSDAY AND THURSDAY NIGHT. WIND GUSTS OF 45 KNOTS ARE LIKELY ALONG
THE BLUE RIDGE SOUTH OF ROANOKE AND IN NORTHWEST NORTH CAROLINA
THURSDAY AND THURSDAY NIGHT. THE STRONG NORTHWEST UPSLOPE WINDS AT
BLF AND LWB WILL RESULT IN MVFR CEILINGS. PLUS...ON THURSDAY NIGHT THERE
WILL BE SNOW SHOWERS WITH VFR TO MVFR VISIBILTIES AT LWB.

EVEN THE LOW LEVEL MOISTURE PULLS OUT FRIDAY MORNING WITH DRY
WEATHER AND VFR CONDITIONS WILL RETURN FOR THE END OF THE WEEK.

THE NEXT ORGANIZED CHANGE OF RAIN WILL BE FROM SUNDAY NIGHT
THROUGH MONDAY.

&&

.FIRE WEATHER...
FIRE DANGER WILL BE MARGINAL...GIVEN THAT SOME WETTING RAINS WILL
OCCUR ACROSS THE MAJORITY OF THE CWA. THE STRONGEST WIND GUSTS
WILL BE THURSDAY AND THURSDAY NIGHT AND FORETUNATELY BY THE TIME
THE MUCH LOWER DEW POINTS COME IN LATE THURSDAY NIGHT AND FRIDAY
THE WIND WILL BE DIMINISHING. WILL STILL KEEP AN EYE OUT FOR RED
FLAG CONDITIONS AS DRIER AIR MOVES IN FRIDAY WITH WIND GUST OF 25-30
MPH FRIDAY MORNING.

&&

.RNK WATCHES/WARNINGS/ADVISORIES...
VA...NONE.
NC...NONE.
WV...NONE.

&&

SYNOPSIS...JH/WP
NEAR TERM...AMS
SHORT TERM...JH/WP
LONG TERM...JH/WP
AVIATION...AMS
FIRE WEATHER...AMS
Hazardous weather outlook, Nov 14, 9:01 AM EST, 5 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BLACKSBURG VA
901 AM EST WED NOV 14 2007

NCZ003>006-019-020-VAZ007-009>014-018>020-022>024-032>035-043>047-
058-059-WVZ042>045-151000-
SURRY-STOKES-ROCKINGHAM-CASWELL-WILKES-YADKIN-TAZEWELL-SMYTH-BLAND-
GILES-WYTHE-PULASKI-MONTGOMERY-CRAIG-ALLEGHANY VA-BATH-ROANOKE-
BOTETOURT-ROCKBRIDGE-PATRICK-FRANKLIN-BEDFORD-AMHERST-HENRY-
PITTSYLVANIA-CAMPBELL-APPOMATTOX-BUCKINGHAM-HALIFAX-CHARLOTTE-MERCER-
SUMMERS-MONROE-GREENBRIER-
901 AM EST WED NOV 14 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL NORTH
CAROLINA...NORTHWEST NORTH CAROLINA...CENTRAL VIRGINIA...SOUTH
CENTRAL VIRGINIA...SOUTHWEST VIRGINIA...WEST CENTRAL VIRGINIA AND
SOUTHEAST WEST VIRGINIA.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NCZ001-002-018-VAZ015>017-151000-
ASHE-ALLEGHANY NC-WATAUGA-GRAYSON-CARROLL-FLOYD-
901 AM EST WED NOV 14 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST NORTH CAROLINA AND
SOUTHWEST VIRGINIA.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

A STRONG COLD FRONT WILL SWING ACROSS THE REGION EARLY THURSDAY.
NORTHWEST WINDS BEHIND THE FRONT MAY GUST TO 50 MPH ESPECIALLY
ALONG THE RIDGES INTO THURSDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The office that day

Everything else NWS Blacksburg, VA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 14, 3:28 AM ESTDense Fog AdvisoryRNKCarroll, Charlotte, Floyd, Franklin, Grayson, Halifax and 11 more6 hr

Nearby

Wind Advisories in Virginia, 2007Wind Advisories in North Carolina, 2007Every wind advisory in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.